# SDR UALA2009042101166

- Difficulty date: April 19, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 51,742 hours, 18,328 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R SLIDE ARMED INDICATION INOP IN FLT.  PERFORMED TSM TASK 52-13-0 0-810-809.  REPLACED IND LT-SLIDE ARMED ASSEMBLY, AFT R DOOR (3WN 2), AND REPLACED 7WN2 PROX SW HANDLE, R AFT ESC SLIDE.  PERFORMED OP-TEST OF EMERGENCY ESCAPE SLIDE RELEASE SYSTEM OF PASSENGER-CREW.  TESTED NORMAL.
